Groups of automorphisms of Chevalley algebras


PONOMAREV K., Firat A.

COMMUNICATIONS IN ALGEBRA, vol.29, no.9, pp.4139-4155, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 9
  • Publication Date: 2001
  • Doi Number: 10.1081/agb-100105993
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.4139-4155

Abstract

In the paper we present an extension of Segal theorem on Lie algebra automorphisms of upper triangular nilpotent matrices to the whole class of nilpotent subalgebras generated by positive parts of indecomposable Chevalley algebras.